Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




79 Publications

2018 | Conference Paper | IST-REx-ID: 186   OA
The ℤ2-Genus of Kuratowski minors
R. Fulek, J. Kynčl, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018.
View | DOI | Download (ext.)
 
2018 | Journal Article | IST-REx-ID: 5790
Extending partial representations of circle graphs
S. Chaplick, R. Fulek, P. Klavík, Journal of Graph Theory (n.d.).
View | DOI
 
2018 | Conference Paper | IST-REx-ID: 5791
Crossing minimization in perturbed drawings
R. Fulek, C.D. Tóth, in:, T. Biedl, A. Kerren (Eds.), Lecture Notes in Computer Science (Including Subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), Springer, 2018.
View | DOI
 
2018 | Conference Paper | IST-REx-ID: 309
Recognizing weak embeddings of graphs
H. Akitaya, R. Fulek, C. Tóth, in:, ACM, 2018.
View | DOI
 
2018 | Conference Paper | IST-REx-ID: 184   OA
Shellability is NP-complete
X. Goaoc, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 425
Embeddability in the 3-Sphere is decidable
J. Matoušek, E. Sedgwick, M. Tancer, U. Wagner, Journal of the ACM 65 (2018).
View | Files available | DOI | Download (ext.)
 
2018 | Conference Paper | IST-REx-ID: 285   OA
On the Treewidth of Triangulated 3-Manifolds
K.Z. Huszár, J. Spreer, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018.
View | Files available | DOI | Download (ext.)
 
2018 | Conference Paper | IST-REx-ID: 185   OA
Hanani-Tutte for approximating maps of graphs
R. Fulek, J. Kynčl, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 433   OA
Thrackles: An Improved Upper Bound
R. Fulek, J. Pach, in:, Springer, 2018.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 794   OA
C-planarity of embedded cyclic c-graphs
R. Fulek, Computational Geometry: Theory and Applications 66 (2017) 1–13.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 701   OA
On the nonexistence of k reptile simplices in ℝ^3 and ℝ^4
J. Kynčl, Z. Patakova, The Electronic Journal of Combinatorics 24 (2017).
View | Files available | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 795   OA
Unified Hanani Tutte theorem
R. Fulek, J. Kynčl, D. Pálvölgyi, Electronic Journal of Combinatorics 24 (2017).
View | Files available
 
2017 | Journal Article | IST-REx-ID: 1113
Hanani-Tutte for radial planarity
R. Fulek, M. Pelsmajer, M. Schaefer, Journal of Graph Algorithms and Applications 21 (2017) 135–154.
View | DOI
 
2017 | Conference Paper | IST-REx-ID: 683   OA
A proof of the orbit conjecture for flipping edge labelled triangulations
A. Lubiw, Z. Masárová, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017.
View | Files available | DOI | Download (ext.)
 
2017 | Conference Paper | IST-REx-ID: 688   OA
Topological data analysis with Bregman divergences
H. Edelsbrunner, H. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017.
View | Files available | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 568   OA
Persistence of zero sets
P. Franek, M. Krcál, Homology, Homotopy and Applications 19 (2017).
View | DOI | Download (ext.)
 
2017 | Book Chapter | IST-REx-ID: 424   OA
Bounding helly numbers via betti numbers
X. Goaoc, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, M. Loebl, J. Nešetřil, R. Thomas (Eds.), A Journey through Discrete Mathematics: A Tribute to Jiri Matousek, Springer, 2017, pp. 407–447.
View | Files available | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 742   OA
On expansion and topological overlap
D. Dotterrer, T. Kaufman, U. Wagner, Geometriae Dedicata 195 (2017).
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 610   OA
On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result
X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, U. Wagner, Israel Journal of Mathematics 222 (2017).
View | Files available | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 793   OA
On the existence of ordinary triangles
R. Fulek, H. Mojarrad, M. Naszódi, J. Solymosi, S. Stich, M. Szedlák, Computational Geometry: Theory and Applications 66 (2017).
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed